2021 DICE Twitter Conference #DICECON21

TIME	Thursday 29 th July		Friday 30 th July	
GMT+1 (BST)	Presenter/Chair Twitter handle	Title/session details	Presenter/Chair Twitter handle	Title/session details
9:00- 9:15	Michaela Lo @Mic_Lo1	DICE Twitter Conference 2021 Opening	Bob Smith @DICE_Kent	Introduction to DICE
	Nick Deere @NicolasJDeere	Session: Species monitoring and conservation #SpsMon1	Jake Bicknell @JEBicknell	Session: Ecological landscapes and seascapes #LandSea2
9:15- 9:30	Gemma Harding @AmphibiGem	The best laid plans? - Evaluation of species action plans	Gwilli Gibbon @GwiliGibbon	The benefits of systematic conservation planning for meeting conservation and restoration commitments
9:30- 9:45	Katie Spencer @KatieSpencer229	Determining drivers of defaunation in Kalimantan using existing camera-trap data	Hermenegildo Matimele @matimele2	Testing the effectiveness of criteria-based approaches for identifying biodiversity and conservation priorities
9:45- 10:00	Lucie Poole @lajpoole	Behavioural responses of mated and non-mated female Pine marten (<i>Martes martes</i>) to novel stimuli as a measure of personality.	Jack Bedford @JackFBedford	Landscape restoration: Can carbon offsets unlock funding for scaling-up efforts in Europe?
10:00- 10:15	Anna Jemmett @annajemmett	Common names can affect wild camel conservation	Lois Mitchell @LoisJMitchell	Assessing the role of Protected Areas and OECMs in protecting priority habitats in Kent and reaching conservation targets
10:15- 10:30	Keith Somerville @KSAfricaHack	The life, character and complex interactions of the honey badger or ratel	Maria Voigt @m_ddlvoigt	Projecting threats from deforestation in Indonesia
10:30- 10:45		Break (15 mins)		Break (15 mins)
	Janine Robinson @JanineERob	Session: Wildlife trade and sustainable use #WlifeTrade	Matt Linkie @MattLinkie	Session: Conservation effectiveness #ConEffect
10:45- 11:00	Laura Thomas-Walters @LauraThoWal	Understanding the market drivers behind the decreased demand for ivory products in Japan	Nick Deere @NicolasJDeere	Characterising the socio-ecological conditions driving defaunation in a global biodiversity hotspot
11:00- 11:15	Sicily Fiennes @sicilyfiennes	'Building baselines: variations in human and computer performance in identifying birds in the wildlife trade	Emily Rampling @erampling94	Reliance vs resilience: adapting the conservation sector for a world with reduced aviation access

2021 DICE Twitter Conference #DICECON21

	Jacob Bentley @JacobWBentley	Session: Values, well-being, and outreach #HWBOut	Glyn Davies @Glyn_nature	Session: Human-wildlife co-existence #HumWild
14:00- 14:15		Break (15 mins)		Break (15 mins)
13:45- 14:00	Bob Smith @AnotherBobSmith	Developing a Nature Recovery Network using systematic conservation planning	Matt Struebig @mattstruebig	Riparian buffers mitigate biodiversity declines in oil palm agriculture
13:30- 13:45	Dave Seaman @DaveSeaman86	Assessing orangutan population viability and connectivity, using an individual based model	Louise Gower @Wildspot_Kent	Understanding the biodiversity value of conventional and organic orchards using birds as bioindicators
13:15- 13:30	Eleanor Stewart @Ele_Stewart	Modelling the influence of land-use on ocean water quality in Wallacea, Indonesia	Charlie Russell @CJG_Russell	Spatio-Temporal Variations in Habitat Loss and Population Trends of Migratory Raptors
13:00- 13:15	Hazel Jackson @WilderWoodsUK Claire Stewart @clairecology	Ecological landscapes and seascapes #LandSea1 Protecting biodiversity outside protected areas: what influences landowner participation in private land conservation?	Claire Raisin @ClaireRaisin Jean Hercé @HerceJean	Species monitoring and conservation #SpsMon2 Impact of selective logging on orchid bees in French Guyana
12:15- 13:00	Haral Indiana	Lunch break (45 mins)	Claire Pain	Lunch break (45 mins)
12:00- 12:15	Katy Kennedy @ktken281	Moving towards a certified trade in reptiles and amphibians	Laura Nery Silva @laura_nerys	Understanding the links between leadership, conservation organizations' outcomes, and gender
11:45- 12:00	Ruth Thompson @RuthM_Thompson	How to conduct online conservation research ethically: an illegal wildlife trade case study	Charlie Gardner @CharlieJGardner	Use experiential data to enhance conservation effectiveness
11:30- 11:45	Rhian Minter-Owen @RhianMinter	The influence of social media on the illegal pet trade of Asian small-clawed otters	Maria Antonova @mashant	Mammals and the carbon cycle: an evidence map
11:15- 11:30	Helen Pheasey @HelenPheasey	Quantifying illegal extraction of sea turtles in Costa Rica	Sophus Zu Ermgassen @sophusticated	Biodiversity Net Gain: addressing the 5 key risks to ensure BNG actually improves England's nature

2021 DICE Twitter Conference #DICECON21

14:15- 14:30	Jess Fisher @jessjessfisher	Can biodiverse streetscapes mitigate the effects of noise and air pollution on human wellbeing?	Faye Whiley @FayeWtcd	Public Acceptance of the Eurasian Lynx in Germany
14:30- 14:45	Courtney Morgans @c_I_morgans	Tracking changes in poverty and social wellbeing in Indonesia	Ardiantiono @Ardiantiono	How does online media report human-predator interaction in Indonesia?
14:45- 15:00	Gail Austen @lililutra	Are people's preferences for biodiversity attributes influenced by seasonality?	Helen O'Neill @hmk_oneill	Fencing affects African wild dog movement patterns and population dynamics
15:00- 15:15	Lindsey West @Lindsey1west	Using a Relational Values Lens to Explore Community Participation in Sea Turtle Conservation	Kate Jarvis @Kate_not_Laura	How does human behaviour impact human-Asian elephant coexistence?
15:15- 15:30	Astrid Boulay- Nedergaard @ManonAstrid	Urban churchyards: timeless green lungs and oasis for wildlife and people	Irene (Areth) M R Pinondang @arethareth	The Javan Tiger – Leopard Story
15:30- 15:45	Danielle (Dee) Rundle @hamsterbundle	Could Nintendo's <i>Animal Crossing</i> be a tool for conservation messaging?	Lydia Tiller @Lydia_Tiller	Understanding the Movement of 'At Risk' Collared Elephants in the Tsavo Ecosystem
15:45- 16:00	Bio Blitz @blitz_bio	BioBlitz: Bringing the community together to uncover the biodiversity of the University of Kent		Break (30 mins)
16:00- 16:15		Break (15 mins)		
16:15- 16:30	Anna Jemmett @annajemmett	Overview of Day 1	@DICE_Kent	Presentation awards and closing ceremony